# SDR SWAA2025041423497

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 62,475 hours, 37,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED FWD UPPER SLIDING SEAL IAW AMM 53-31-31
